# SDR DALA2021111507027

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,563 hours, 31,646 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 WHILE WORKING AA# 2527-01041-02 FOUND SEAT 13DEF PSU DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (8135181)
